# SDR SWAA2021061478457

- Difficulty date: May 28, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT STRINGER 19 R/H BS500D 154 ; GUSSET CRACKED AT STRINGER 19 R/H BS500D WL170 / INSTALLED GUSSET AT B/S 500D STR 19 R/H LOT#1453293-4 IAW SRM 51-40-05 AND DWG 143A7902 REV:-; REFERENCE ADDED FOR INSTALLATION PER SRM 51-40-02; VERIFIED INSTALLATION OF GUSSET BS500D STR19R IAW SRM 51-40-05 AND DWG 143A7902 REV:- AND SRM 51-40-02
